Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

gfab19's Blog

  • entry
    1
  • comments
    0
  • views
    5194

PLEASE HELP! SPIRONOLACTONE INITIAL BREAKOUT!!

gfab19

710 views

Hello there.

I have a question regarding the initial breakout of spironolactone and the dosages.

I started taking spironolactone 25mg twice a day on Feb 17th; three weeks into the treatment I am experiencing severe initial breakouts. I understand that it will take time for me to see the results, and that initial breakouts are one of the side effects. But the intense initial breakouts are worrying me and I wanted to know if this will eventually subside if I stick to it, and if the initial breakouts are supposed to take this long. The breakouts I am experiencing are on my chin and jawline. I have also read that many people see an immense difference in an increase of the dosage to 100mg/day. Do you think that will clear the initial breakouts as well and help clear my skin?

Just wanted feedback from people who have experienced this current problem of mine.

It has become extremely frustrating.

Thank you!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×